# SDR CALA2012070600431

- Difficulty date: July 5, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N76508
- Make and model: Boeing 737824
- Aircraft serial: 31639
- Aircraft time: 15,022 hours, 5,169 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC152027897178T
- Condition: Corroded
- Location: Bs 360-380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, CORROSION ON LT OTBD (MIDDLE) SEAT TRACK BETWEEN STA 360 AND 380. INSTALLED REPAIR PARTS ON LT OTBD SEAT TRACK FROM STA 360-410, REF SRM 53-00-52, REPAIR 4.
